# SDR 200801091

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 1700064
- Aircraft time: 8,163 hours, 5,210 cycles
- Engine: Ge CF348E5
- Engine time: 8,163 hours, 5,210 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fmu
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT 9405 DSM TO ATL ON FINAL APPROACH THE CREW EXPERIENCED AN UN-COMMANDED MAXIMUM THRUST ON ENGINE NR 1 LASTING FOR APPROXIMATELY 5 TO 10 SECONDS AND THEN THE THRUST ON THE ENGINE RETURNED TO NORMAL.  THE CREW DISENGAGED THE AUTO THROTTLES AND CONTINUED THE APPROACH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED CONNECTOR PINS TO THE FMU.
